# SDR SWAA2020081099029

- Difficulty date: July 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT STRINGER AT FCB SNAKE PIT AREA S-20L BS520 - BS540 WL188. MARKED / REPAIRED PER:EA 20-153-01307 REV IR AND ATS ER 20-02902 REV IR
